The Galerkin method for a three-dimensional nonlinear system of
Doklady Akademii Nauk, Tome 334 (1994) no. 1, pp. 100-102
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_1_a19,
author = {O. B. Novik},
title = {The {Galerkin} method for a three-dimensional nonlinear system of},
journal = {Doklady Akademii Nauk},
pages = {100--102},
year = {1994},
volume = {334},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_1_a19/}
}
O. B. Novik. The Galerkin method for a three-dimensional nonlinear system of. Doklady Akademii Nauk, Tome 334 (1994) no. 1, pp. 100-102. http://geodesic.mathdoc.fr/item/DAN_1994_334_1_a19/